# SDR 98FDEA00598

- Difficulty date: September 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21850
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Libht
- Condition: Inoperative
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

98-238  ON INIT T/O, THE RT GEAR DOOR LIGHT REMAIN ILLUM.  ACCOMPLISH RED TABS.  LIGHT REMAIN ILLUMINATED, SUSP RIGHT GEAR DID NOT RETRACT.  WITH GEAR DOWN ANTI-SKID INOP AND SYS 'A' QUANTITY 2.5 GAL.  REMOVED ANTI-SKID CONTROL UNIT.  REPLACED STRUT DOOR SUPPORT PER 727 MM.  REINSTALL ROUT RIGHT ELECT CONDUIT AND SAFTIED.  OPS NORM.  COMPLIED WITH ENG AUTH 7-3210-40942.  OK FOR SERV.
